# SDR 2013F00064

- Difficulty date: February 18, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N510CT
- Make and model: Amd FALCON2000EX
- Aircraft serial: 53
- Aircraft time: 2,772 hours, 1,497 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

ENROUTE, IN LEVEL FLIGHT AT FL400.  SAW A WHITE CAS MESSAGE STATING THAT THE AUTOPILOT HAD FAILED.   ENSURED SYS HAD SWITCHED TO THE OTHER AUTOPILOT.  WHITE CAS MESSAGE WENT AWAY.  OVER THE NEXT SEVERAL MINUTES,  WHITE CAS MESSAGE REPEATED ITSELF AND THEN RECEIVED AN AMBER CAS MESSAGE ROLL MISTRIM.  AFTER SEVERAL MORE MINUTES, THIS SAME THING HAPPENED IN THE SAME SEQUENCE. DECIDED TO DESCEND.  DURING THE DESCENT, HAND FLEW THE AIRPLANE.  AFTER SEVERAL MINUTES OF HAND FLYING, CONTROLS WOULD NOT LET ACFT ROLL LEFT.  CONTROLS RETURNED TO NORMAL.  SEVERAL MORE MINUTES PASSED AND THE SAME THING HAPPENED.  THERE WERE NO OTHER INDICATIONS OF ANY FAILURES AT THIS TIME (NO CAS MESSAGES). DECIDED TO DECLARE AN EMERGENCY AND DIVERT.
